Alert archive / California / Gale Warnings in 2025
Gale Warning 31, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jun 17, 2025, 11:10 AM PDT. It took effect at Jun 18, 2025, 3:00 PM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2025, 11:10 AM PDT (18:10 UTC)
- In effect from
- Jun 18, 2025, 3:00 PM PDT
- Expired
- Jun 19, 2025, 9:00 PM PDT
- In force
- 30 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
144 WHUS76 KEKA 171810 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1110 AM PDT Tue Jun 17 2025 PZZ475-180215- /O.NEW.KEKA.SC.Y.0066.250618T0400Z-250618T2200Z/ /O.NEW.KEKA.GL.W.0031.250618T2200Z-250619T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1110 AM PDT Tue Jun 17 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM PDT THURSDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM Wednesday to 3 PM PDT Thursday. For the Small Craft Advisory, from 9 PM this evening to 3 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-180215- /O.NEW.KEKA.SC.Y.0066.250618T0400Z-250619T2200Z/ Cape Mendocino to Pt Arena out 10 nm- 1110 AM PDT Tue Jun 17 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 PM this evening to 3 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
430 WHUS76 KEKA 172157 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 257 PM PDT Tue Jun 17 2025 PZZ475-180600- /O.CON.KEKA.SC.Y.0066.250618T0400Z-250618T2200Z/ /O.CON.KEKA.GL.W.0031.250618T2200Z-250619T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 257 PM PDT Tue Jun 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM PDT THURSDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM Wednesday to 3 PM PDT Thursday. For the Small Craft Advisory, from 9 PM this evening to 3 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-470-180600- /O.EXB.KEKA.SC.Y.0066.250619T0000Z-250620T0400Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 257 PM PDT Tue Jun 17 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 9 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 5 PM Wednesday to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-180600- /O.EXT.KEKA.SC.Y.0066.250618T0400Z-250620T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 257 PM PDT Tue Jun 17 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 PM this evening to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
440 WHUS76 KEKA 180542 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1042 PM PDT Tue Jun 17 2025 PZZ475-181345- /O.CON.KEKA.SC.Y.0066.000000T0000Z-250618T2200Z/ /O.CON.KEKA.GL.W.0031.250618T2200Z-250619T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1042 PM PDT Tue Jun 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM PDT THURSDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM Wednesday to 3 PM PDT Thursday. For the Small Craft Advisory, until 3 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-181345- /O.CON.KEKA.SC.Y.0066.000000T0000Z-250620T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 1042 PM PDT Tue Jun 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-181345- /O.CON.KEKA.SC.Y.0066.250619T0000Z-250620T0400Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 1042 PM PDT Tue Jun 17 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO 9 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 5 PM Wednesday to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
753 WHUS76 KEKA 181021 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 321 AM PDT Wed Jun 18 2025 PZZ475-181830- /O.CON.KEKA.SC.Y.0066.000000T0000Z-250618T2200Z/ /O.CON.KEKA.GL.W.0031.250618T2200Z-250619T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 321 AM PDT Wed Jun 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT THURSDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 PM PDT Thursday. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-181830- /O.CON.KEKA.SC.Y.0066.000000T0000Z-250620T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 321 AM PDT Wed Jun 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-181830- /O.CON.KEKA.SC.Y.0066.250619T0000Z-250620T0400Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 321 AM PDT Wed Jun 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 5 PM this afternoon to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
145 WHUS76 KEKA 181703 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1003 AM PDT Wed Jun 18 2025 PZZ475-190115- /O.CON.KEKA.SC.Y.0066.000000T0000Z-250618T2200Z/ /O.CON.KEKA.GL.W.0031.250618T2200Z-250619T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1003 AM PDT Wed Jun 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT THURSDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 PM PDT Thursday. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-190115- /O.CON.KEKA.SC.Y.0066.000000T0000Z-250620T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 1003 AM PDT Wed Jun 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-190115- /O.CON.KEKA.SC.Y.0066.250619T0000Z-250620T0400Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 1003 AM PDT Wed Jun 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 5 PM this afternoon to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
513 WHUS76 KEKA 182157 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 257 PM PDT Wed Jun 18 2025 PZZ475-190600- /O.EXP.KEKA.SC.Y.0066.000000T0000Z-250618T2200Z/ /O.CON.KEKA.GL.W.0031.250618T2200Z-250619T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 257 PM PDT Wed Jun 18 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-190600- /O.CON.KEKA.SC.Y.0066.000000T0000Z-250620T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 257 PM PDT Wed Jun 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-190600- /O.CON.KEKA.SC.Y.0066.250619T0000Z-250620T0400Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 257 PM PDT Wed Jun 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
413 WHUS76 KEKA 190553 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1053 PM PDT Wed Jun 18 2025 PZZ455-191400- /O.EXT.KEKA.SC.Y.0066.000000T0000Z-250619T1600Z/ /O.EXB.KEKA.GL.W.0031.250619T1600Z-250620T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 1053 PM PDT Wed Jun 18 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM PDT THURSDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts to 40 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with localized gusts to 40 kt and seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from 9 AM to 9 PM PDT Thursday. For the Small Craft Advisory, until 9 AM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-191400- /O.CON.KEKA.GL.W.0031.000000T0000Z-250619T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1053 PM PDT Wed Jun 18 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts to 40 kt and seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-470-191400- /O.CON.KEKA.SC.Y.0066.000000T0000Z-250620T0400Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 1053 PM PDT Wed Jun 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with localized gusts to 35 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
523 WHUS76 KEKA 190958 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 258 AM PDT Thu Jun 19 2025 PZZ455-191800- /O.CON.KEKA.SC.Y.0066.000000T0000Z-250619T1600Z/ /O.CON.KEKA.GL.W.0031.250619T1600Z-250620T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 258 AM PDT Thu Jun 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 40 kt and seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from 9 AM this morning to 9 PM PDT this evening. For the Small Craft Advisory, until 9 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-191800- /O.CON.KEKA.GL.W.0031.000000T0000Z-250619T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 258 AM PDT Thu Jun 19 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-470-191800- /O.CON.KEKA.SC.Y.0066.000000T0000Z-250620T0400Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 258 AM PDT Thu Jun 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
544 WHUS76 KEKA 191804 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1104 AM PDT Thu Jun 19 2025 PZZ475-192200- /O.CON.KEKA.GL.W.0031.000000T0000Z-250619T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1104 AM PDT Thu Jun 19 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-200215- /O.CON.KEKA.GL.W.0031.000000T0000Z-250620T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 1104 AM PDT Thu Jun 19 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-470-200215- /O.EXT.KEKA.SC.Y.0066.000000T0000Z-250620T1000Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 1104 AM PDT Thu Jun 19 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
829 WHUS76 KEKA 192111 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 211 PM PDT Thu Jun 19 2025 PZZ475-200400- /O.EXT.KEKA.GL.W.0031.000000T0000Z-250620T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 211 PM PDT Thu Jun 19 2025 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-200400- /O.CON.KEKA.GL.W.0031.000000T0000Z-250620T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 211 PM PDT Thu Jun 19 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-470-200515- /O.CON.KEKA.SC.Y.0066.000000T0000Z-250620T1000Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 211 PM PDT Thu Jun 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jun 17, 12:17 AM PDT, 10 hours 53 minutes earlier.
Area forecast discussion, Jun 17, 12:17 AM PDT, 10 hours 53 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 1217 AM PDT Tue Jun 17 2025 .SYNOPSIS...Increasing afternoon breezes and some fire weather concerns in southern Mendocino and Lake County early this week. Warmer temperatures and minor HeatRisk concerns mid week. Much cooler temperatures and chances for light rain Friday and through the weekend. && .DISCUSSION...Weak ridging has started to build into the area as a trough moves to the east. Inland valley temperatures will warm into the low to mid 90s, with some upper 90 in Lake County on Wednesday. This will present minor HeatRisk concerns. Temperatures will trend lower next Thursday as another weak shortwave trough passes. Northwesterly winds strengthen behind the front, particularly in Trinity, Mendocino, and Lake Counties. NBM probabilities for gusts over 35 mph Friday are around 40-75%, while ridgetops are likely to have higher gusts. This could be a fire weather concern as afternoon relative humidities remain dry in the eastern portions of the area. An anomalously strong trough for this time of year is then forecast to dive south into the region next Friday. NBM currently holds up to a 50% chance for over 0.1 inches of rain Friday through Saturday. Some ensemble members show chances for higher amounts. There is the potential some of this precipitation may be in the form of thunderstorms with steep lapse rates and elevated instability. Depending on the timing and how cold the system is, a few snowflakes are possible over the highest peaks. NBM has high probabilities for low temperatures in the 30s for much of Trinity and the coldest valleys of Mendocino and Humboldt Saturday and Sunday mornings. If skies remain relatively cloud free, some frost is not out the question in the coldest valleys. && .AVIATION...17/06Z TAFs...There is a 28-37% chance of ceilings coming down below 500ft tonight and an even better probability of <1000ft ceilings overnight at KCEC. A decent probability (66%) of shorter duration IFR conditions exist at KACV overnight. Development is not obvious as of 6z but a shallow inversion can be seen in the soundings. Gusty northerlies are likely at KUKI by Tuesday afternoon, lasting into the evening hours with VFR prevailing. /EYS && .MARINE...Winds are forecasts to ease from the northern outer waters as small craft advisories have expired. As the winds and wind waves die down, a small mid-period NW swell enters the area waters early Tuesday morning. These calmer conditions will be short lived however, as fresh breezes return to the southern waters Wednesday through the rest of the week. Depending on the wind wave responses to these winds, small craft advisory well could be issued for Wednesday in the southern waters. Later in the week and into the weekend, a late season cold front passing over the PacNW will cause the land-sea temperature difference that creates the pressure gradient which drives our coastal winds to weaken, bringing gentle- to-moderate breezes and a mid-period small NW swell to the coastal waters. && .FIRE WEATHER...Northwesterly afternoon winds remain breezy in the interior today and Wednesday, particularly in southern Mendocino and Lake. High temperatures are forecast to rise a few degrees, continuing the warm and dry trend. RH recoveries remain good, but afternoon RHs dip into the teens or low 20s, which does present a localized elevated fire weather threat in the afternoons and evenings. Winds spike up Thursday and Friday with stronger, gusty winds possible in the eastern portions of the area in the afternoons. Min RHs are forecast to be slightly higher, but remain low. A cold upper low is forecast to dive south into the region late this week and into the weekend. This will bring cooler temperatures and a chance for light rain to the area. && .EKA WATCHES/WARNINGS/ADVISORIES... CA... None. NORTHWEST CALIFORNIA COASTAL WATERS... None. && NOTE: The full forecast discussion is now regularly issued between 10 am/pm and 1 pm/am. Additional updates will be issued as needed. Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:10 AM PDT | Small Craft Advisory | EKA | 72 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.